# SDR SWAA2022020735110

- Difficulty date: January 4, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STA. 500H HAS INTERCOSTAL ANGLE ATTACH CLIP CRACKED AT RBL 21 / REMOVED CRACKED CLIP AT STA 500H RBL21 I.A.W. B737 SRM 51-40-02-0G-0. INSTALLED NEW CLIP P/N 143A7502U160I.A.W. B737 SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 REV 1.
